[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] red/sore site

> By the third day wearing the silhouette, I begin to have redness,
> discomfort and a bump at the insertion site.  My Joslin nurse
> practioner recommends changing the site every two days.....I truely
> hesistate to do that.....
> Anyone else with similar problems....thanks for your
> suggestions......

Similar types of problems have been reported by other list members. 
Usually they fall into these catagories -- assuming you don't have a 
site infection.

Allergy to the infusion set material -- change to another type of set
i.e. bent needle temporarily.
Allergy to a skin preparation that is bothering the would -- change 
skin prep methods .. many different preps, or use non at all
Allergy to the insulin or one of it's components -- change to another 
type of insulin. H to V or visa/versa

All of the above can be accomplished on a temporary basis, one thing 
at a time to use the process of elimination to identify the problem.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml